# SDR P5CA9900212

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 614
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT HAD WING SURFACE AT WS 614 BETWEEN MID TO REAR SPAR AREA.  CORROSION REMOVED AND TREATED PER SRM 57-30-01, 51-10-01 AND 51-10-02.
